Alert archive / New Jersey / Areal Flood Advisories in 2011
Areal Flood Advisory 213, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Dec 7, 2011, 7:10 PM EST for 5 counties in New Jersey. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2011, 7:10 PM EST (00:10 UTC)
- Expired
- Dec 8, 2011, 1:00 AM EST
- In force
- 6 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Morris County, NJ, Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 69 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 456 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- 319 m²/s²
- 0-3 km storm-relative helicity
- 403 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Dec 7, 7:07 PM EST, 3 minutes earlier.
Area forecast discussion, Dec 7, 7:07 PM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
707 PM EST WED DEC 7 2011
.SYNOPSIS...
A COLD FRONT WILL DRIFT OFFSHORE THIS EVENING. LOW PRESSURE WILL
TRACK NORTHEASTWARD ALONG THIS FRONT AND INTENSIFY RAPIDLY AS IT
MOVES OFF THE NEW JERSEY COAST LATE THIS EVENING. THE STORM IS
EXPECTED TO MOVE TO THE NORTHERN NEW ENGLAND COAST THURSDAY
MORNING AND PASS INTO THE CANADIAN MARITIMES DURING THURSDAY. HIGH
PRESSURE BUILDING TOWARD THE CENTRAL MID ATLANTIC LATER THURSDAY
WILL BE OVER OUR AREA THURSDAY NIGHT AND FRIDAY. A WEAK COLD FRONT
WILL MOVE THROUGH FRIDAY NIGHT INTO SATURDAY. A STRONG RIDGE OF
HIGH PRESSURE WILL SET UP FROM THE CANADIAN MARITIMES
SOUTHWESTWARD TO THE LOWER MISSISSIPPI VALLEY SUNDAY INTO
WEDNESDAY...AND CONTRAST WITH POTENTIAL LOW PRESSURE IN THE
WESTERN ATLANTIC.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
THE BEST LOW TO MID LEVEL FRONTOGENETIC FORCING IS RESULTING IN
MODERATE TO HEAVY RAIN ACROSS THE LEHIGH VALLEY...SOUTHERN POCONOS
AND NORTHWEST NEW JERSEY EARLY THIS EVENING. TEMPERATURES IN THE
COLUMN HERE ARE STILL ABOVE FREEZING BASED ON NEARBY AMDAR
SOUNDINGS. THE RAIN/SNOW LINE APPEAR TO STILL RUN FROM KBGM-
KIPT-KAOO...BASED ON SURFACE OBSERVATIONS...BUT THE RADAR IMAGES
SHOW A SMOOTHER LOOK TO THE PRECIPITATION JUST WEST OF THE LEHIGH
VALLEY.
THIS LOOKS LIKE THE LINE WHERE MIXING BEGINS. SO...BASED ON
THIS...NO CHANGES WERE MADE TO THE SNOWFALL FORECAST...OTHER THAN
TO MOVE BACK THE CHANGEOVER TIME A BIT. ANOTHER AREA OF RAIN AHEAD
OF THE NEGATIVELY TILTED MID LEVEL SYSTEM ALSO APPEARS TO HAVE
SOME CONVECTION IN IT...BASED ON THE LIGHTNING STRIKES. AS THIS
AREA MOVES ACROSS THE LEHIGH VALLEY AND SOUTHERN POCONOS...THE
CHANGE TO SNOW SHOULD OCCUR BETWEEN 0130 AND 0230 UTC FROM WEST TO
EAST.
BECAUSE OF THE HIGH PRECIPITABLE WATER VALUES AND CONVECTIVE
ELEMENTS IN THIS AREA...A PERIOD OF HEAVY SNOW IS EXPECTED IN THE
ABOVEMENTIONED AREAS. WITH GROUND TEMPERATURES STILL FAIRLY WARM
(AND THE GROUND IS WET)...THE HIGHEST ACCUMULATIONS PROBABLY
OCCUR ABOVE 1200 FEET. SOUTH OF THAT...THE GROUND COULD BE TOO
WET/WARM FOR HEAVY SNOW ACCUMULATIONS...BUT THIS WILL BE MONITORED.
AS THE SURFACE LOW DEVELOPING OVER SOUTH CENTRAL VIRGINIA PULLS
EAST OF THE AREA...IT WILL DRAW IN SOME LOW LEVEL COLD AIR AS IT
LEAVES. THIS COULD RESULT IN A PERIOD OF SNOW FOR CHESTER...MONTGOMERY
AND BUCKS COUNTIES IN PENNSYLVANIA...AND A GOOD PORTION OF NORTH
CENTRAL NEW JERSEY. IT WILL BE CLOSE AS TO WHETHER THE COLD AIR
GETS IN QUICKLY ENOUGH FOR A COATING OF SNOW...AS THE MOISTURE
SHOULD BE RACING EAST AHEAD OF THE MID LEVEL SYSTEM. FOR
NOW...WILL HOLD OFF ON ANY CHANGES HERE.
AS THE LOW PULLS AWAY LATER TONIGHT THE ISALLOBARIC WINDS REALLY
RAMP UP IN THE WAKE OF TREMENDOUS PRESSURE RISES. GUSTS UPWARDS OF
40MPH CAN BE EXPECTED ACROSS THE DELMARVA ZONES CLOSER TO THE VERY
TIGHT PRESSURE GRADIENT. AS FAST AS THE LOW PULLS OUT TO SEA
TOMORROW MORNING WILL BE AS FAST AS CONDITIONS IMPROVE. SKIES WILL
RAPIDLY CLEAR AND THE PRECIPITATION WILL COME TO AN END BY DAYBREAK.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
THE LOW PRESSURE WILL BE COMPLETELY OUT OF THE REGION BY DAYBREAK
GIVING WAKE TO A FRESH CANADIAN AIRMASS. THE NORTHWEST FLOW WITH BE
GUSTY AT TIMES TOMORROW BUT ULTIMATELY RELAXING AS THE PRESSURE
GRADIENT RELAXES. WITH THAT BEING SAID, TEMPERATURES WILL BE NEARLY
15 TO 20 DEGREES COLDER THAN ON WEDNESDAY.
CONDITIONS WILL REMAIN DRY ON THURSDAY EVEN WITH STEEP LAPSE RATES
IN PLACE, THERE IS NOT ENOUGH MOISTURE IN THE LOW AND MID-LEVELS TO
SEE ANY INSTABILITY SHOWERS.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
WITH A RIDGE OF HIGH PRESSURE EXPECTED TO PREVAIL THROUGH MOST OF
THE LONG TERM PERIOD...MORE QUIESCENT WEATHER WILL OCCUR AFTER
TONIGHTS POTENT LOW MOVES THROUGH. A WEAK FRONT IS EXPECTED FRIDAY
NIGHT INTO SATURDAY, BUT THIS DRY FEATURE WILL INCREASE THE
NORTHWEST TO NORTH FLOW SATURDAY FOR A WHILE. OTHERWISE...LOW
PRESSURE DEVELOPING OVER THE WESTERN ATLANTIC WILL CONTRAST WITH
THE RIDGE AND MAY PROVIDE INCREASED NORTHEAST WINDS AND ROUGHER
WATERS FOR OUR OCEAN ZONES...AS WELL AS HIGHER THAN NORMAL TIDES.
WITH A FAIRLY ZONAL UPPER FLOW OVER THE AREA THROUGH THE LONG TERM
PERIOD...TEMPERATURES WILL BE NEAR OR BELOW SEASONAL NORMALS. HPC
TEMPERATURES WERE ACCEPTED...WITH HIGHS FORECAST TO BE IN THE 30S
TO LOW 40S NORTH TO THE 40S TO NEAR 50 SOUTH.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
THE SURFACE BOUNDARY STRETCHES FROM FROM JUST NORTH OF KACY
THROUGH KDOV. NORTH OF THE FRONT...CONDITIONS REMAINS IFR WITH
CEILINGS GENERALLY BELOW 1000 FEET. WHILE CEILINGS MAY OCCASIONALLY
TRY TO JUMP UP TO VFR AT TIMES...THIS SHOULD BE LIMITED AN LEAVE
ONCE THE STEADIER RAIN ARRIVES FROM NORTHEAST MARYLAND. THE LOW
LEVEL WINDS HAVE SHIFTED TO NORTH NORTHEAST...AND THE SURFACE
PRESSURE GRADIENT SHOULD INCREASES THROUGH ABOUT 0400 UTC AS
SURFACE LOW PRESSURE APPROACHES.
THE FRONT SHOULD DROP SOUTH OF THE KMIV AND KACY BEFORE 0300 UTC.
IT LOOKS LIKE THE STEADIEST RAIN STAYS NORTH OF THESE LOCATIONS...
BUT CEILINGS WILL RESULT IN IFR CONDITIONS THERE AS WELL. AFTER
0400 UTC...THE PRECIPITATION WILL START TO END FROM WEST TO EAST.
THE RAIN COULD CHANGE TO SNOW BRIEFLY BEFORE IT ENDS AT KRDG AND
KABE...WHICH COULD RESULT IN A BRIEF PERIOD OF LIFR CONDITIONS AT
THESE LOCATIONS.
AS THE SURFACE LOW MOVES NORTHEAST OF THE AREA AFTER 0600 UTC...
WINDS WILL SHIFT TO NORTHWEST AT ALL LOCATIONS. CONDITIONS SHOULD
IMPROVE FAIRLY QUICKLY AT MOST TERMINAL SITES...WITH KRDG AND KABE
POSSIBLY HOLDING ON TO MVFR CONDITIONS A BUT LONGER. THE WIND WILL
BE THE ISSUE AFTER 0600 UTC...AND FROM KPHL SOUTH AND EAST...A
PERIOD OF 35 KNOT GUSTS ARE EXPECTED THROUGH ABOUT 1000 UTC.
AFTER 1000 UTC...AS WEAK HIGH PRESSURE BUILDS TOWARD THE AREA FROM
THE LOWER OHIO VALLEY...THE GRADIENT WILL SUPPORT WIND GUSTS NEAR
23 KNOTS THROUGH EARLY AFTERNOON. LITTLE IN THE WAY OF CLOUD COVER
IS EXPECTED WITH CONVECTIVE TEMPERATURES WELL OUT OF REACH.
OUTLOOK...
VFR WEATHER WILL EXIST THURSDAY NIGHT THROUGH MONDAY. A WEAK COLD
FRONT FRIDAY NIGHT INTO SATURDAY SHOULD BE DRY BUT WILL SERVE TO
ENERGIZE THE WINDS SOMEWHAT SATURDAY. OTHERWISE EXCELLENT FLYING
CONDITIONS ARE FORECAST OVER THE WEEKEND AND INTO EARLY NEXT WEEK.
&&
.MARINE...
SMALL CRAFT CONDITIONS WILL EVENTUALLY GIVE WAY TO GALES LATER
TONIGHT. ALTHOUGH THERE IS A BREAK IN THE RAIN THIS AFTERNOON THE
PROGRESSING LOW PRESSURE WILL BEGIN TO UNDERTAKE A DEEPENING PROCESS
AS IT NEARS OUR COAST. THIS WILL GENERATE ANOTHER AREA OF ENHANCED
RAINFALL LATE TONIGHT INTO TOMORROW MORNING. THIS IS THE SAME TIME
PERIOD IN WHICH THE WINDS WILL BEGIN TO STRENGTHEN TO GALES.
AS THE LOW PULLS FURTHER TO OUR NORTHEAST TOMORROW MORNING WINDS
SWING TO THE NORTHWEST AND CONTINUE TO HOWL. LARGE PRESSURE RISES
COUPLED WITH STRONG COLD AIR ADVECTION WILL CONTINUE TO MAKE FOR
TREACHEROUS CONDITIONS ON THE SEAS. SEAS WILL FALL FROM THEIR PEAK,
AROUND 8 FEET TONIGHT, TO AROUND 3 FEET BY THURSDAY AFTERNOON. THIS
IS WHEN THE WINDS BEGIN TO RELAX AS THE PRESSURE GRADIENT LESSENS.
THERE WILL STILL BE SMALL CRAFT GUSTS THROUGH THE REMAINDER OF
THURSDAY.
FOR THURSDAY NIGHT THROUGH MONDAY, MARINE CONDITIONS ARE FORECAST
TO BE GENERALLY BELOW SMALL CRAFT ADVISORY CRITERIA. OFFSHORE
WINDS MAY INCREASE SOMEWHAT SATURDAY AFTER A WEAK COLD FRONT
PUSHES THROUGH...BUT A RIDGE OF HIGH PRESSURE WILL SET UP
THEREAFTER INTO EARLY NEXT WEEK. LOW PRESSURE DEVELOPING OVER THE
WESTERN ATLANTIC COULD CAUSE A PRESSURE GRADIENT WHICH WOULD
INCREASE NORTHEAST WINDS AND ESPECIALLY SEAS ABOVE LEVELS FORECAST
AT THIS TIME...AND POSSIBLY TO ADVISORY CRITERIA...BUT WITH LOW
CONFIDENCE, A MIDDLE ROAD APPROACH WAS TAKEN FOR NOW.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 5 AM EST THURSDAY FOR PAZ060>062-067>071.
WINTER STORM WARNING UNTIL 4 AM EST THURSDAY FOR PAZ054-055.
WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 4 AM EST
THURSDAY FOR PAZ060>062.
NJ...FLOOD WATCH UNTIL 5 AM EST THURSDAY FOR NJZ001-007>010-012-013-
015>019.
WIND ADVISORY UNTIL 4 AM EST THURSDAY FOR NJZ020>027.
WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 4 AM EST
THURSDAY FOR NJZ001-007.
DE...FLOOD WATCH UNTIL 5 AM EST THURSDAY FOR DEZ001.
WIND ADVISORY UNTIL 4 AM EST THURSDAY FOR DEZ002>004.
MD...FLOOD WATCH UNTIL 5 AM EST THURSDAY FOR MDZ008.
MARINE...GALE WARNING UNTIL 10 AM EST THURSDAY FOR ANZ430-431-450>455.
&&
SYNOPSIS...
NEAR TERM...HAYES/HEAVENER
SHORT TERM...HEAVENER
LONG TERM...
AVIATION...HAYES/HEAVENER
MARINE...HEAVENERHazardous weather outlook, Dec 7, 3:30 PM EST, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 330 PM EST WED DEC 7 2011 PAZ054-055-082030- CARBON-MONROE- 330 PM EST WED DEC 7 2011 ...WINTER STORM WARNING IN EFFECT FROM 8 PM THIS EVENING TO 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ001-007-PAZ060>062-082030- SUSSEX-WARREN-BERKS-LEHIGH-NORTHAMPTON- 330 PM EST WED DEC 7 2011 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ008>010-012-015-PAZ067>069-082030- MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CHESTER-MONTGOMERY-BUCKS- 330 PM EST WED DEC 7 2011 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001-MDZ008-NJZ013-016>019-PAZ070-071-082030- NEW CASTLE-CECIL-WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- 330 PM EST WED DEC 7 2011 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ014-082030- EASTERN MONMOUTH- 330 PM EST WED DEC 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PERIODS OF HEAVY RAIN TONIGHT WILL CAUSE AREAS OF ROAD AND POOR- DRAINAGE FLOODING. IN ADDITION...WINDS WILL GUSTS UP TO 35 MILES AN HOUR AT TIMES TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ020>027-082030- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 330 PM EST WED DEC 7 2011 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ002>004-082030- KENT-INLAND SUSSEX-DELAWARE BEACHES- 330 PM EST WED DEC 7 2011 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND SOUTHERN DELAWARE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ012-015-019-020-082030- KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 330 PM EST WED DEC 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. PERIODS OF HEAVY RAIN TONIGHT WILL CAUSE AREAS OF ROAD AND POOR- DRAINAGE FLOODING. IN ADDITION...WINDS WILL GUSTS UP TO 35 MILES AN HOUR AT TIMES TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ450>455-082030- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 330 PM EST WED DEC 7 2011 ...GALE WARNING IN EFFECT UNTIL 10 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-082030- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 330 PM EST WED DEC 7 2011 ...GALE WARNING IN EFFECT UNTIL 10 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 8:04 PM EST | Areal Flood Warning | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset | 18 hr |
| Dec 7, 8:15 PM EST | Areal Flood Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 3 more | 17 hr |
| Dec 7, 10:12 PM EST | River Flood Warning | PHI | Mercer | 7 hr |
| Dec 8, 1:58 AM EST | Areal Flood Warning | PHI | Sussex, Warren | 5 hr |
| Dec 8, 4:50 AM EST | River Flood Warning | PHI | Somerset | 31 hr |
| Dec 8, 5:14 AM EST | River Flood Warning | PHI | Morris, Passaic | 5 hr |
| Dec 8, 5:14 AM EST | River Flood Warning | PHI | Passaic | 27 hr |
| Dec 8, 7:01 AM EST | Small Craft Advisory | PHI | 6 hr | |
| Dec 8, 8:05 AM EST | River Flood Warning | PHI | Middlesex, Somerset | 8 hr |
| Dec 8, 9:47 AM EST | River Flood Warning | PHI | Middlesex, Somerset | 9 hr |
| Dec 8, 11:36 AM EST | River Flood Warning | PHI | Morris | 24 hr |
| Dec 8, 12:45 PM EST | River Flood Warning | PHI | Bergen, Morris, Passaic | 3 hr |
| Dec 8, 1:55 PM EST | Areal Flood Warning | PHI | Morris | 62 hr |
| Dec 7, 9:41 PM EST | River Flood Warning | PHI | Delaware | 5 hr |
| Dec 7, 10:12 PM EST | River Flood Warning | PHI | Bucks | 12 hr |
| Dec 7, 11:40 PM EST | River Flood Warning | PHI | Chester | 8 hr |
| Dec 8, 2:21 AM EST | River Flood Warning | PHI | Chester, Montgomery, Philadelphia | 10 hr |
| Dec 8, 2:51 AM EST | River Flood Warning | PHI | Chester, Delaware | 13 hr |
| Dec 8, 4:43 AM EST | Areal Flood Warning | PHI | Cecil | 6 hr |
Nearby
Areal Flood Advisories in New Jersey, 2011Every areal flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.